# SDR R61A2025041400178

- Difficulty date: April 12, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N764YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000949
- Aircraft time: 3,296 hours, 2,605 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSELAGE AFT OF L1 DOOR LOC. FR21-22 ABOVE STR 15L REPAIRED IAW SRM 53-10-01/ REPAIR 12P AIRCRAFT RETURNED TO SERVICE ON 04/12/2025 **MAJOR REPAIR**
